Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 10 found articles
 
 
  Asymptotic conditional distribution of exceedance counts: fragility index with different margins
 
 
Title: Asymptotic conditional distribution of exceedance counts: fragility index with different margins
Author: Falk, Michael
Tichy, Diana
Appeared in: Annals of the Institute of Statistical Mathematics
Paging: Volume 64 (2011) nr. 5 pages 1071-1085
Year: 2011
Contents:
Publisher: Springer Japan, Japan
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands